# SDR HALA2008111100843

- Difficulty date: November 11, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 25,974 hours, 4,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE B-ZONE, SEAT TRACK AT RBL 11 STN 545 HAS DAMAGE TO TOP OF TRACK BEYOND REPAIR LIMITS.  DEPTH MEASURED AFTER BLEND AT 0.052 INCH (SRM LIMIT 0.020).  DAMAGED SECTION OF TRACK CUT & REMOVED IAW SRM 53-00-52 FIG 201 REPAIR 1.  REPAIR PARTS FABRICATED IAW SRM 53-00-52 FIG 201 REPAIR 1 & INSTALLED.  FPI OF SEAT TRACK SATIS IAW SOPM 20-20-02.  REPAIR PART ALODINED IAW BAC5719.  REPAIRED PARTS PRIMED W/BMS 10-11 TYPE 1 IAW SOPM 20-41-02.  SEAT TRACK PAINTED IAW SOPM 20-41-04.
